Risk, Uncertainty and Discrete Choice Models

Ben-Akiva, Moshe, Brownstone, David, Holt, Charles, Magnac, Thierry, Mcfadden, Daniel L., Moffatt, Peter, De Palma, André, Picard, Nathalie, Train, Kenneth, Wakker, Peter and Walker, Joan (2008) Risk, Uncertainty and Discrete Choice Models. Marketing Letters, vol. 3-4 (n° 19). pp. 269-285.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/9622
Item Type: Article
Language: English
Date: December 2008
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:9622
URI: http://publications.ut-capitole.fr/id/eprint/2184

Actions (login required)

View Item View Item